Extensions of fuzzy subrings and fuzzy ideals

Davender S. Malik, John N. Mordeson

Research output: Contribution to journalArticle

16 Citations (Scopus)

Abstract

In this paper we give necessary and sufficient conditions for a fuzzy subring or a fuzzy ideal A of a commutative ring R to be extended to one Ae of a commutative ring S containing R as a subring such that A and Ae have the same image. One of the applications of these results gives a criterion for a fuzzy subring of an integral domain R to be extendable to a fuzzy subfield of the quotient field of R.

Original languageEnglish
Pages (from-to)245-251
Number of pages7
JournalFuzzy Sets and Systems
Volume45
Issue number2
DOIs
StatePublished - Jan 24 1992

Fingerprint

Fuzzy Ideal
Subring
Commutative Ring
Subfield
Integral domain
Quotient
Necessary Conditions
Sufficient Conditions

All Science Journal Classification (ASJC) codes

  • Artificial Intelligence
  • Computer Science Applications
  • Computer Vision and Pattern Recognition
  • Information Systems and Management
  • Statistics, Probability and Uncertainty
  • Electrical and Electronic Engineering
  • Statistics and Probability

Cite this

Extensions of fuzzy subrings and fuzzy ideals. / Malik, Davender S.; Mordeson, John N.

In: Fuzzy Sets and Systems, Vol. 45, No. 2, 24.01.1992, p. 245-251.

Research output: Contribution to journalArticle

Malik, Davender S. ; Mordeson, John N. / Extensions of fuzzy subrings and fuzzy ideals. In: Fuzzy Sets and Systems. 1992 ; Vol. 45, No. 2. pp. 245-251.
@article{54a0d1e7e218423599a518eb315813dc,
title = "Extensions of fuzzy subrings and fuzzy ideals",
abstract = "In this paper we give necessary and sufficient conditions for a fuzzy subring or a fuzzy ideal A of a commutative ring R to be extended to one Ae of a commutative ring S containing R as a subring such that A and Ae have the same image. One of the applications of these results gives a criterion for a fuzzy subring of an integral domain R to be extendable to a fuzzy subfield of the quotient field of R.",
author = "Malik, {Davender S.} and Mordeson, {John N.}",
year = "1992",
month = "1",
day = "24",
doi = "10.1016/0165-0114(92)90125-N",
language = "English",
volume = "45",
pages = "245--251",
journal = "Fuzzy Sets and Systems",
issn = "0165-0114",
publisher = "Elsevier",
number = "2",

}

TY - JOUR

T1 - Extensions of fuzzy subrings and fuzzy ideals

AU - Malik, Davender S.

AU - Mordeson, John N.

PY - 1992/1/24

Y1 - 1992/1/24

N2 - In this paper we give necessary and sufficient conditions for a fuzzy subring or a fuzzy ideal A of a commutative ring R to be extended to one Ae of a commutative ring S containing R as a subring such that A and Ae have the same image. One of the applications of these results gives a criterion for a fuzzy subring of an integral domain R to be extendable to a fuzzy subfield of the quotient field of R.

AB - In this paper we give necessary and sufficient conditions for a fuzzy subring or a fuzzy ideal A of a commutative ring R to be extended to one Ae of a commutative ring S containing R as a subring such that A and Ae have the same image. One of the applications of these results gives a criterion for a fuzzy subring of an integral domain R to be extendable to a fuzzy subfield of the quotient field of R.

UR - http://www.scopus.com/inward/record.url?scp=38249014107&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=38249014107&partnerID=8YFLogxK

U2 - 10.1016/0165-0114(92)90125-N

DO - 10.1016/0165-0114(92)90125-N

M3 - Article

AN - SCOPUS:38249014107

VL - 45

SP - 245

EP - 251

JO - Fuzzy Sets and Systems

JF - Fuzzy Sets and Systems

SN - 0165-0114

IS - 2

ER -